# SDR UPS01234636

- Difficulty date: January 3, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,003 hours, 36,811 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT MLG UPLOCK ROLLER SUPPORT FITTING HAS EVIDENCE OF CORROSION BETWEEN SHIM AND FITTING AT UPPER ATTACH POINT.  REPLACED FITTING IAW OHM 20-50-01.
